Advanced

Statistical inference for a class of modified power series distributions with applications to random mapping theory

Berg, Sven LU and Nowicki, Krzysztof LU (1991) In Journal of Statistical Planning and Inference 28(2). p.247-261
Abstract
We investigate a class of discrete distributions generated by expanding a parametric function in a Lagrange series. There is a close relationship to the class of generalized Poisson distributions, and special cases of our class of distributions arise in the context of random mapping theory. Unbiased estimation is discussed and the results are applied to inference problems in connection with two random mapping models. Umbral notation and a class of combinatorial numbers is used throughout.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
random mapping model, unbiased estimation, Lagrange expansion, modified power series distribution, combinatorial numbers.
in
Journal of Statistical Planning and Inference
volume
28
issue
2
pages
247 - 261
publisher
North-Holland
external identifiers
  • scopus:0013483329
ISSN
1873-1171
language
English
LU publication?
yes
id
ce4652d1-479c-4100-a807-cb3ef0d2ed05 (old id 1781979)
date added to LUP
2011-02-03 17:03:26
date last changed
2017-01-01 04:25:05
@article{ce4652d1-479c-4100-a807-cb3ef0d2ed05,
  abstract     = {We investigate a class of discrete distributions generated by expanding a parametric function in a Lagrange series. There is a close relationship to the class of generalized Poisson distributions, and special cases of our class of distributions arise in the context of random mapping theory. Unbiased estimation is discussed and the results are applied to inference problems in connection with two random mapping models. Umbral notation and a class of combinatorial numbers is used throughout.},
  author       = {Berg, Sven and Nowicki, Krzysztof},
  issn         = {1873-1171},
  keyword      = {random mapping model,unbiased estimation,Lagrange expansion,modified power series distribution,combinatorial numbers.},
  language     = {eng},
  number       = {2},
  pages        = {247--261},
  publisher    = {North-Holland},
  series       = {Journal of Statistical Planning and Inference},
  title        = {Statistical inference for a class of modified power series distributions with applications to random mapping theory},
  volume       = {28},
  year         = {1991},
}